# SDR FDEA201711103238

- Difficulty date: November 10, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 83,726 hours, 18,915 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON PREFLIGHT DURING EMERGENCY LIGHT TEST GOT "EMER LT BAT 1 LO" DISPLAYED. PERFORMED OPERATIONAL TEST 4 TIMES, ALL OPS NORMAL. NO HISTORY IN 30 DAYS. REF AMM 33-51-01-5.
